# SDR CALA2025020502214

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 68,637 hours, 30,620 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT SLIDE DID NOT DEPLOY PROPERLY.  REMOVED L2 SLIDE IAW AMM 25-62-44/401. INFO ONLY... PER FIRE DEPT, L2 SLIDE DID INFLATE AND 3 PASSENGERS WENT DOWN UNTIL IT DEFLATED AND FLIGHT ATTENDANT KEPT PEOPLE FROM USING IT.
